# SDR FDEA202208121988

- Difficulty date: August 12, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: APB74471
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT, R/H SIDE UNDER FLOOR AREA HAS EXFOLIATION CORROSION   LOCATED AT STA 1248 RBL 108.  REPAIRED CORROSION IN REFERENCE TO EA#  1-5710-T0370393
